# SDR WWMA9600096

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- Engine: Ge CT79B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Condition: Defective
- Location: Rt Engine Bleed
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT APPROXIMATELY 200 FT AGL RT ENG LOST PWR, PWR FLUCTATED BRIEFLY BETWEEN 40 TO 90 PERCENT TORQUE.  AT 2500 FT ON RETURN TO FIELD WITH PWR REDUCED TO 30 TO 40 PERCENT THE TORQUE FLUCTATED BETWEEN 0 TO 10 PERCENT.  THE ENGINE WAS THEN SHUT DOWN.  FOUND HP BLEED LINE HAD CLAMP FAILURE AND HAD SEPARATED.  BORESCOPED ENG AND PERFORMED RUNS, ALL CHECKED OK.
